# SDR SWAA2020030942299

- Difficulty date: February 29, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 232RFAFT INBD EDGE HAS A DENT AS MARKED.         REPAIRED PASSENGER CABIN FLOOR PANEL 232RF AFT INBD EDGE IAW B737-700 SRM 53-00-50-2R-2 REV 69, 53-00-50-2R-0 GENERAL REV 69 AND NDT 51-00-05 (A89485)(A37385)(A36551)
